# SDR CKSA96355

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5705321504H
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  RIGHT INBOARD AILERON TRAILING EDGE DENTED AND CRACKED.  REPAIRED AILERON TRAILING EDGE IAW DC-8 SRM 57-2-0, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81824.
